# SDR AALA20110824TUL01

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 53,874 hours, 8,447 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-DFW.  CREW REPORTED LEFT ENGINE HIGH PRESSURE SHUT-OFF VALVE STATUS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  REPLACED LEFT ENGINE HIGH PRESSURE SHUT-OFF VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
